Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Had surgical abortion. Burns when I urinate. What may have happened?

i had a surgical abortion yesterday and today it burns when i urinate. i took four antibiotic pills last night so should not that cover all infections? should i be concerned? i have upped my water intake but i am not sure if i should be worried or should contact my clinic or my doctor. this is my first abortion and i was thirteen weeks and six days along.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Acidic, concentrated, infected urine / or urethritis may be responsible
Antibiotic are extremely useful but can not guarantee 100% effectiveness
Have the urine examined...
If not improved in a day, see your doctor.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor